# SDR FDEA201607212566

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 27,551 hours, 15,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110560211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING FOUND CRACK DURING NDT INSPECTION.  COMPLIED WITH EA 6-5310-T0326855 P1.  FUSELAGE, MAINFRAME AD 2006-01-10.  SB A300-53-6123.  HOLE CRACKS ON FRAME 47 AND SPLICE FITTING LT & RT.  THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
